# SDR UALA2010101403815

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,179 hours, 8,161 cycles
- Engine: Pwa PW4084
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR IN AREA OF ROW 46. TURNED OFF INFLT ENT SYS, UTIL, AND RECIRC FANS.  DIRECTED TO TURN OFF CARGO TEMP SWITCH.  SMOKE ODOR SEEMS TO DISSIPATE. RESET SWITCHES TO ON. NO SMOKE OR ODOR NOTICED. SUSPECT PREVIOUS SITUATION RELATED TO CARGO BULK FAN, (NOW DEFERRED AND DEACTIVATED - SDR 2010UALA03814).
